Ranitidine help and advice

Help please if anyone has had side effects from taking this medication! I have been taking this for a few weeks now and notice I am sometimes dizzy and have had problems with my sinuses too, has anyone else experienced this?

5 Replies

oldestnewest
  • How strong is the dose?it comes in75,150,300 and is available without prescription.Remember it is anantihistaminewhich might explain the sinus prob

  • If it's the drug which is sold OTC as Zantac then it made me feel very weird indeed. It constipates me too - but the dizzy/spaced out feeling it gave me was horrid.

  • I had same problem did some research and found out if u take them long term they can kill your immune system. The acid in your stomuch stops germs and such air Bourne things invading your system. I also discovered by taking the baking soda test that I had low stomuch acid not high the symptoms are the same heartburn etc. I bought some decent probotics from a guaranteed source adjusted my diet and the doc gave me meverberine which stops your intestines from going into spasm and six weeks after taking both problems have more or less gone. Still get the odd bit of wind and the odd gripes but nothing compared to the hell I went through by medicine reaction I was ill for weeks and then they tried to stuff that ranatadine down my throat when I did not need it. My advice is to check out a nothing doctors give u on the web they are in the grip of big pharmiciutical companies and do not always have your best interests at heart money talks.

  • hi Cazbob21 very interested about your comment on baking soda test! can you please tell me more info or where i can access info regarding it, many thanks in advance

  • Hi Maggiejemima, I've been advised to take 2 5ml spoonfuls twice a day. That I think adds up to 20ml a day, if my Maths serves me well. Do you or anyone know what damage this will do?

You may also like...